# SDR CA010511018

- Difficulty date: April 29, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Cracked
- Location: Engine Support
- Part time: 17,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK SEVEN CRACKS WERE FOUND IN THE ENGINE SUPPORT BEAM. TWO CRACKS WERE LOCATED ON THE LOWER WEB AT FS 640.0 NAR LBL9.0. FIVE CRACKS WERE LOCATED ON THE UPPER WEB AT FS640.0 BETWEEN LBL9.0 AND RB122.0.REPAIR ONGOING IAW REO 601R-53-61-340.
